Why do I feel so mean and angry

Samantha Johnson Community Member September 01, 2007
  • An hour after I take my Wellbutrin I feel so happy and outgoing and am willing to do anything. But after about an hour I feel mean and angry and just want to be left alone. But if my family leaves me alone I feel like they are ignoring me. Does anyone else feel this way?

2 Comments
  • Angst
    Sep. 03, 2007

    I also take Wellbutrin and often feel the same way you describe, but it is not related to the meds but rather to the BPD. I have heard, however, that anger and agressivity are major side-effects for some people taking Wellbutrin. I would talk to your doctor about what you're experiencing and see if he/she thinks it could be related. There are many many...

    RHMLucky777

    Read More

    I also take Wellbutrin and often feel the same way you describe, but it is not related to the meds but rather to the BPD. I have heard, however, that anger and agressivity are major side-effects for some people taking Wellbutrin. I would talk to your doctor about what you're experiencing and see if he/she thinks it could be related. There are many many different kinds of anti-depressants and finding the right one is often a long process of trial and error.

    Hope this helps... good luck! Keep us updated.

  • Susan Cagley
    Sep. 02, 2007
     Roller Coaster I take wellbutrin too. I also take lexapro for anxiety. I feel the same all the time. Just don't give up and we are here to talk too. God bless you and hang in there don't give up. Talk to your doctor to see if you my need something for anxiety too.
Helpful Tools and Devices How to Make Life with RA Easier

Most Popular

http://www.healthcentral.com/depression/cf/slideshows/8-ways-humor-heals
Happiness and Self Improvement
8 Ways Humor Heals
Happiness and Self Improvement
7 Tips to Overcome Post Vacation Depression